MathSciNet Relay Station
MathSciNet bibliographic data
MR1072345 42A10 (42A32)
Móricz, Ferenc On the integrability and $L^1$-convergence of complex trigonometric series. Proc. Amer. Math. Soc. 113 (1991), no. 1, 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement